# SDR P5CA2016050400094

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,542 hours, 19,507 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 4200352
- Part serial: 594
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT COOLING EICAS MSG ON RT AFTER TAKEOFF.  R & R 3-WAY SHUTOFF VALVE IAW AMM 21-58-01/401.  PERFORMED OPS TEST EQUIPMENT COOLING SYS IAW AMM 21-58-00, TEST GOOD ON GROUND.
